Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The zeros of holomorphic functions in strictly pseudoconvex domains


Author: Lawrence Gruman
Journal: Trans. Amer. Math. Soc. 207 (1975), 163-174
MSC: Primary 32F15; Secondary 32C25
MathSciNet review: 0382725
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine a sufficient condition on a positive divisor in certain strictly pseudoconvex domains in $ {{\mathbf{C}}^n}$ such that there exists a function in the Nevanlinna class which determines the divisor.


References [Enhancements On Off] (What's this?)

  • [1] Lawrence Gruman, Les classes de Hardy et de Nevanlinna généralisées, C. R. Acad. Sci. Paris Sér. A-B 277 (1973), A359–A361 (French). MR 0328117
  • [2] -, Generalized Hardy and Nevanlinna classes (to appear).
  • [3] G. M. Henkin, Integral representation of functions in strongly pseudoconvex regions, and applications to the \overline∂-problem, Mat. Sb. (N.S.) 82 (124) (1970), 300–308 (Russian). MR 0265625
  • [4] G. M. Henkin, Continuation of bounded holomorphic functions from submanifolds in general position in a strictly pseudoconvex domain, Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), 540–567 (Russian). MR 0308444
  • [5] Lars Hörmander, An introduction to complex analysis in several variables, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1966. MR 0203075
  • [6] Norberto Kerzman, Hölder and 𝐿^{𝑝} estimates for solutions of ∂𝑢=𝑓 in strongly pseudoconvex domains, Comm. Pure Appl. Math. 24 (1971), 301–379. MR 0281944
  • [7] Guy Laville, Résolution du ∂∂ avec croissance dans des ouverts pseudoconvexes étoilés de 𝐶ⁿ, C. R. Acad. Sci. Paris Sér. A-B 274 (1972), A554–A556 (French). MR 0294692
  • [8] Pierre Lelong, Ensembles singuliers impropres des fonctions plurisousharmoniques, J. Math. Pures Appl. (9) 36 (1957), 263–303 (French). MR 0092997
  • [9] Pierre Lelong, Fonctions entières (𝑛 variables) et fonctions plurisousharmoniques d’ordre fini dans 𝐶ⁿ, J. Analyse Math. 12 (1964), 365–407 (French). MR 0166391
  • [10] -, Fonctionelles analytiques et fonctions entières ($ n$ variables), Les Presses de l'Université de Montreal, 1968.
  • [11] P. Lelong, Fonctions plurisousharmoniques et formes différentielles positives, Gordon & Breach, Paris-London-New York (Distributed by Dunod éditeur, Paris), 1968 (French). MR 0243112
  • [12] G. Mueller, Functions of finite order in the ball, Thesis, University of Notre Dame, 1971.
  • [13] Nils Øvrelid, Integral representation formulas and 𝐿^{𝑝}-estimates for the ∂-equation, Math. Scand. 29 (1971), 137–160. MR 0324073
  • [14] Enrique Ramírez de Arellano, Ein Divisionsproblem und Randintegraldarstellungen in der komplexen Analysis, Math. Ann. 184 (1969/1970), 172–187 (German). MR 0269874
  • [15] Henri Skoda, Solution à croissance du second problème de Cousin dans 𝐶ⁿ, Ann. Inst. Fourier (Grenoble) 21 (1971), no. 1, 11–23 (French, with English summary). MR 0291497
  • [16] E. M. Stein, Boundary behavior of holomorphic functions of several complex variables, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1972. Mathematical Notes, No. 11. MR 0473215
  • [17] Wilhelm Stoll, A Bezout estimate for complete intersections, Ann. of Math. (2) 96 (1972), 361–401. MR 0313537
  • [18] Edgar Lee Stout, 𝐻^{𝑝}-functions on strictly pseudoconvex domains, Amer. J. Math. 98 (1976), no. 3, 821–852. MR 0422685

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F15, 32C25

Retrieve articles in all journals with MSC: 32F15, 32C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0382725-X
Keywords: Nevanlinna class, Nevanlinna characteristic
Article copyright: © Copyright 1975 American Mathematical Society